# SDR 377PA0010

- Difficulty date: March 9, 2003
- Submitted: March 11, 2003
- Operation: Air carrier
- Aircraft: N377PA
- Make and model: Boeing 737-3L9
- Aircraft serial: 23718
- Aircraft time: 40,954 hours, 20,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION 1 & 2 EMERGENCY PATH LIGHTING INOP.  REPLACED WET SEGMENTS OF LIGHT STRIP.  OPS CHK OK PER MM 33-29-00
